# SDR UPS09M54649

- Difficulty date: January 23, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY 293-P2-01, EXISTING REPAIR DOUBLER ON NR 2 PYLON RT SIDE BETWEEN STA 537-549 IS NOT ON MRCSSR REPORT AND NOT PER SRM.  REMOVED EXISTING REPAIR, FABRICATED, AND INSTALLED REPAIR DOUBLER IAW UPS EO MD11-5430-32170-A.
